MathSciNet Relay Station
MathSciNet bibliographic data
MR897705 03G05 (68Q15 94C10)
Razborov, A. A. Lower bounds on the dimension of schemes of bounded depth in a complete basis containing the logical addition function. (Russian) Mat. Zametki 41 (1987), no. 4, 598–607, 623.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement